MathSciNet Relay Station
MathSciNet bibliographic data
MR942764 60J10
Matthews, Peter Covering problems for Markov chains. Ann. Probab. 16 (1988), no. 3, 1215–1228.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Thu, 17 Aug 2017 16:38:49 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=99f393f59e1ca4755b30d2c279b842df; path=/; expires=Thu, 05-Jun-2031 16:38:49 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=8 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 56b WrFt;t+/8m~uV҂6Yit:wIzV,hƖG+WDK uyQ~{7}(׽#G_*׫ČF|1ֻ-5a4Š{|txr|qV-LM}L.p85xČhfϐOwB)USjPҚ_)rWxYR4xYܥN긹mӱj*NP'i0UG&C#2!4B&] Lug3"SvILɒ%b'ɚ@!U%nBMC2NvtLlhD2BÐ1K˔"]wՃ'%  IgIGO$F6ڻҾ ҽo]]@Z*Y@z\#a`K G{wP&l7[GLJnte[| n'dLC|Uؖ_rJDiCJEk-Q?v؀;2`Vr؀J}0x{-g5;_d`  |pccBAϴKn҈Ӕcg-?# 4~O~?tEj0~X1`tZcɔLO]7D;RM\spy|r^N<'s^ҝqGﯞ fޞnö/66axzzm|v-}& j|>whst)?k#[) V]]] R*f9Bd04XP+`4KOAxJcx$H8R)+# |Ũǔ$3RH,A?ХaP\ r`|E" d1cgB@fB3ϸR5%#3^)Mc@Y'G:IJ-ITь_dzv#V{4 ebީ<΅ /P7j0qnN& }YQ+zӈm>kZx% U.rvv4c(k%NX 162.!'vƄ1bխ! QE5Crf Wu+VcI/qF&h7TαT)y#c(Avje%g